By Topic

Pattern distributions of Legendre sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Cunsheng Ding ; Dept. of Inf. Syst. & Comput. Sci., Nat. Univ. of Singapore, Singapore

Legendre sequences have a number of interesting randomness properties and are closely related with quadratic residue codes. We give lower and upper bounds on the number of patterns distributed in a cycle of the Legendre sequences and establish the relationship between the weight distribution of quadratic residue codes and the pattern distribution of Legendre sequences. Our result shows that Legendre sequences have an ideal distribution of patterns of length s, when s is not large compared with log2N, where N is the prime used to define the sequence

Published in:

IEEE Transactions on Information Theory  (Volume:44 ,  Issue: 4 )